Volume 16, Number 4, December 2011

Table of Contents

Articles

STRONG CONVERGENCE THEOREMS FOR GENERALIZED EQUILIBRIUM PROBLEMS AND STRICT PSEUDO-CONTRACTIONS PDF
Peichao Duan 419-431
A GENERAL ITERATIVE METHOD WITH STRONGLY POSITIVE OPERATORS FOR EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS IN HILBERT SPACES PDF
Qiao-Li Dong, Bin-Chao Deng, Ming Tian 433-446
STRONG CONVERGENCE THEOREMS FOR EQUILIBRIUM PROBLEMS, FIXED POINT PROBLEMS OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS AND A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES PDF
Jing Zhao 447-464
A STRONG CONVERGENCE THEOREM BY A RELAXED EXTRAGRADIENT METHOD FOR A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES AND STRICT PSEUDO-CONTRACTIONS PDF
Cuijie Zhang, Jing Zhao, Qiaoli Dong 465-479
SHRINKING PROJECTION METHODS FOR A FAMILY OF MAXIMAL MONOTONE OPERATORS PDF
Yasunori Kimura 481-489
EXISTENCE AND LOCAL ATTRACTIVITY OF SOLUTIONS FOR A NONLINEAR FUNCTIONAL INTEGRAL EQUATION PDF
Feng Zhang, Zengqin Zhao 491-500
NONLINEAR MIXED VECTOR VARIATIONAL INEQUALITY PROBLEMS PDF
Suhel Ahmad Khan, Q. H. Khan, Farhat Suhel 501-509
QUANTITATIVE APPROXIMATION BY FRACTIONAL SMOOTH GAUSS WEIERSTRASS SINGULAR OPERATORS PDF
George A. Anastassiou, Razvan A. Mezei 511-526
CONVERGENCE TO COMMON FIXED POINTS FOR A FINITE FAMILY OF STRICTLY ASYMPTOTICALLY PSEUDO-CONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE PDF
Gurucharan Singh Saluja 527-544
ON EXISTENCE OF NONTRIVIAL SOLUTIONS OF NEUMANN BOUNDARY VALUE PROBLEMS FOR QUASI-LINEAR ELLIPTIC EQUATIONS PDF
Mao-Lai Huang, Zhao-Hong Sun, Yong-Qin Ni 545-556


ISSN: 1229-1595 (Print), 2466-0973 (Online)